# SDR CALA2013110592651

- Difficulty date: November 1, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,516 hours, 17,488 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Part number: B152163
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEWPORT FOR SLIDE PRESSURE GAUGE MISSING AT DOOR 1L.  ACCOMPLISHED TEMPORARY REPAIR WITH CLEAR MYLAR TAPE.  VIEWPORT LENS PCN 110-3639. REPLACED VIEW PORT LENS AS REQUIRED.
